MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1 - unk.A2 - unk.A3 - unk.A4 - unk.A5 - unk.A6 - unk.B3 - unk.D6a - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5 13.2, -11.0/2.0/091 (sphere/cylinder/axis), implantable collamer lens was observed with rotation.Lens was repositioned.This did not resolve the problem.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
Additional information added to form.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5 13.2, -11.0/2.0/091 (sphere/cylinder/axis), implantable collamer lens into patients left eye (od) on (b)(6) 2023.Lens was repositioned on (b)(6) 2023 due to rotation.This did not resolve the problem.On (b)(6) 2023 the lens was exchanged with a longer length lens.This resovled the problem.Cause of event is patient related factor.Reportedly, patient is happy wiht vision.

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key18129715
Report Number2023826-2023-05006
Device Sequence Number18071332
Product Code QCB
UDI-Device Identifier00841542116732
UDI-Public00841542116732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberVTICM5_13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL#SFC-45,LOT#1639090; FOAMTIPPLUNGER MODEL#FTP,LOT#1654318; INJECTOR MODEL#MSI-PF,LOT#1566104
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexMale